MAUDE Adverse Event Report: SYNTHES GMBH 2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/14; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/14; SCREW, FIXATION, BONE
Catalog Number 02.118.514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Fever (1858); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Muscular Rigidity (1968); Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient is requesting information regarding any potential recalls and material makeup of her plate and screws due to symptoms she is experiencing since the implantation in (b)(6) 2016 for a broken ankle and tibia.Symptoms began 9 months afterward and include hypersensitivity, an immune response that has "messed up her system," high titer, discoid lupus, skin issues, body aches, fatigue, fevers, joint pain, stiffness, redness, and extreme fatigue.Patient's surgeon would like to perform an mri and potentially remove the device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H.11.Additional narrative: added: b5, h6 (health effect - clinical code).Corrected: d6a.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the patient began experiencing autoimmune symptoms about a year after receiving implants, suspects infection, and plans to undergo removal surgery, which is not yet scheduled.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): a dhr review could not be performed for this pi.This is an invalid lot number 571612.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/14
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22984800
Report Number8030965-2025-09052
Device Sequence Number9549879
Product Code HWC
UDI-Device Identifier10886982039200
UDI-Public(01)10886982039200(10)571612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.118.514
Device Lot Number571612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/08/2025
09/16/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/09/2025
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown